Equaline Nasal Spray, No Drip, Maximum Strength, Original Pump Mist

Gluten free. Oxymetazoline HCl 0.05% (nasal decongestant). 12 hour relief. Compare to Afrin No Drip active ingredients (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Afrin). For colds & allergies. Wont drip from nose or down throat. Fast, powerful congestion relief. No. 1 doctor recommended adult Nasal Spray active ingredient (Of US physicians surveyed by an independent market research firm. 100% Quality Guaranteed: Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com. Other information: Store at 68 - 77 degrees F (20 - 25 degrees C). Retain carton for future reference on full labeling.